| Model Number |
364979 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® urinalysis urine tube , the device experienced underfill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: "i¿m reaching out in regards to the 10ml bd ua no additive tube.We have identified that tubes of this lot number is no longer drawing all 10ml of liquid.".
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed and the indicated failure mode for underfill with the incident lot was not observed as the photos show liquid in the tube held up to a hand drawn chart.This product does not have a fill line.The quantity of specimen drawn into evaluated tubes varies with altitude, ambient temperature, barometric pressure, tube age, venous pressure, and filling technique.The vacuum needs to be completely exhausted.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and functional testing and no issues were observed relating to underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
Event or Problem Description